A geometric preferential attachment model of networks

A.D. Flaxman, A.F. Frieze, J.C. Vera

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)187-205
Number of pages19
JournalInternet Mathematics
Volume3
Issue number2
Publication statusPublished - 2006
Externally publishedYes

Cite this

Flaxman, A.D. ; Frieze, A.F. ; Vera, J.C. / A geometric preferential attachment model of networks. In: Internet Mathematics. 2006 ; Vol. 3, No. 2. pp. 187-205.
@article{c11ef9ca584b431a9c5564a9cda6b03f,
title = "A geometric preferential attachment model of networks",
author = "A.D. Flaxman and A.F. Frieze and J.C. Vera",
note = "Pagination: 19",
year = "2006",
language = "English",
volume = "3",
pages = "187--205",
journal = "Internet Mathematics",
issn = "1542-7951",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

Flaxman, AD, Frieze, AF & Vera, JC 2006, 'A geometric preferential attachment model of networks', Internet Mathematics, vol. 3, no. 2, pp. 187-205.

A geometric preferential attachment model of networks. / Flaxman, A.D.; Frieze, A.F.; Vera, J.C.

In: Internet Mathematics, Vol. 3, No. 2, 2006, p. 187-205.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A geometric preferential attachment model of networks

AU - Flaxman, A.D.

AU - Frieze, A.F.

AU - Vera, J.C.

N1 - Pagination: 19

PY - 2006

Y1 - 2006

M3 - Article

VL - 3

SP - 187

EP - 205

JO - Internet Mathematics

JF - Internet Mathematics

SN - 1542-7951

IS - 2

ER -